MathSciNet Relay Station
MathSciNet bibliographic data
MR246760 (40 #30) 02.32
Rabin, Michael O. Decidability of second-order theories and automata on infinite trees. Trans. Amer. Math. Soc. 141 1969 1–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement